Functional diversity of reef molluscs along a tropical-to-temperate gradient

Floyd, M, Mizuyama, M, Obuchi, M et al. (6 more authors) (2020) Functional diversity of reef molluscs along a tropical-to-temperate gradient. Coral Reefs, 39 (5). pp. 1361-1376. ISSN 0722-4028



Copyright, Publisher and Additional Information: © The Author(s) 2020. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Subtropical coral communities High-latitude reefs Functional diversity Species range shifts Traitbased analysis
  • Accepted: 17 June 2020
  • Published (online): 1 July 2020
  • Published: October 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Biology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Aug 2020 11:28
Last Modified: 15 Jun 2022 14:36
Status: Published
Publisher: Springer
Identification Number:
Related URLs: